# SDR VNAA2010071300003

- Difficulty date: July 7, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 13,886 hours, 13,851 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K0335A
- Condition: Failed
- Location: Rt Engine
- Part time: 969 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT RT HYDRAULIC QUANTITY INDICATION WENT TO ZERO.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  MAINTENANCE REMOVED AND REPLACED THE RT HYDRAULIC PUMP.  SYSTEM WAS SERVICED AND CHECKED PER THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
